# SDR USAA2013122000003

- Difficulty date: December 18, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 67,340 hours, 29,428 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367004900000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4S CHECK, CABIN FLOOR PANEL 261EF DELAMINATED.  FABRICATED & INSTALLED NEW FLOOR PANEL IAW IRM 9701 REV G.
